Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thrillpink

Lowering Dose Because Of Redness?

Recommended Posts

Hi,

I've been on accutane for about 2 and a half months now and the first month i was on 40mg and now on 50. But ever since I switched to 50mg my cheeks get really red. Now I know that's a possible side effect, but does anyone know if lowering the dose could help? Or is that not a good idea in terms of getting clear? I'm basically clear now.

The redness really bothers me cause that's where i have redmarks and large pores too so with the redness it just looks like one big hot mess. I rather be on the drug longer without the redness, but if lowering the dose won't change the redness i rather get it over with as soon as possible.

I will ask my dermatologist as well, but maybe someone has some experience?

Thanks :)

Share this post


Link to post
Share on other sites

Lowing the dose does not help. I was on 50mg with the same redness u describe, I was lowered to 30mg for the last two months bc of hair shedding, lowering made the hair loss lessen but the redness stayed the same. I'm two week off the accutane, no more hair loss but the redness is finally becoming less present, except at night after I shower.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×